# SDR HEEA954332

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066400700
- Condition: Defective
- Location: Cockpit Vor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER UNRELIABLE.
